# SDR SWIA2017100643837

- Difficulty date: September 18, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 38,688 hours, 32,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT AT BS 589 - 605 CRACKED.   INSTALLED A NEW FLOOR SUPPORT IAW SRM AND REO.
